HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Characterization of optimal stopping regions of American path dependent options
Authors: Kwok, Yue Kuen
Dai, Min
Keywords: American options
Optimal stopping
Asian feature
Lookback feature
Monotonicity properties
Issue Date: Jan-2006
Citation: Mathematical finance, v. 16, no. 1, p. 63-82
Abstract: A general framework is developed to analyze the optimal stopping (exercise) regions of American path dependent options with either Asian feature or lookback feature. We examine the monotonicity properties of the option values and stopping regions with respect to the interest rate, dividend yield and time. From the ordering properties of the values of American lookback options and American Asian options, we deduce the corresponding nesting relations between the exercise regions of these American options. We illustrate how some properties of the exercise regions of the American Asian options can be inferred from those of the American lookback options.
Rights: This is an electronic version of an article published in Mathematical finance, v. 16, no. 1, p. 63-82 © 2006 Blakwell
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Dai04Cha.pdfpre-published version136KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.